Volume 22, Number 6
Previous Issue Next Issue

Sergio Amat

J. Comp. Math., 22 (2004), pp. 777-790

Preview Full PDF Citation 34 608 Abstract

Ai-guo Xiao & Si-qing Gan

J. Comp. Math., 22 (2004), pp. 791-796

Preview Full PDF Citation 37 684 Abstract

Zheng-hai Huang, Li-ping Zhang & Ji-ye Han

J. Comp. Math., 22 (2004), pp. 797-806

Preview Full PDF Citation 41 670 Abstract

Zhi-qiang Xu & Ren-hong Wang

J. Comp. Math., 22 (2004), pp. 807-816

Preview Full PDF Citation 36 655 Abstract

Li Wang

J. Comp. Math., 22 (2004), pp. 817-832

Preview Full PDF Citation 36 674 Abstract

Zhong-zhi Bai, Gui-qing Li & Lin-zhang Lu

J. Comp. Math., 22 (2004), pp. 833-856

Preview Full PDF Citation 40 597 Abstract

Qi-ding Zhu & Ling-xiong Meng

J. Comp. Math., 22 (2004), pp. 857-864

Preview Full PDF Citation 37 641 Abstract

Jin-yan Fan, Wen-bao Ai & Qun-ying Zhang

J. Comp. Math., 22 (2004), pp. 865-872

Preview Full PDF Citation 37 648 Abstract

Zhen-yun Peng, Xi-yan Hu & Lei Zhang

J. Comp. Math., 22 (2004), pp. 873-880

Preview Full PDF Citation 43 686 Abstract

Tong Kang, Zheng-peng Wu & De-hao Yu

J. Comp. Math., 22 (2004), pp. 881-894

Preview Full PDF Citation 37 627 Abstract

Hong-gang Xue, Cheng-xian Xu & Feng-min Xu

J. Comp. Math., 22 (2004), pp. 895-904

Preview Full PDF Citation 31 624 Abstract

Zhong-ci Shi, Xue-jun Xu & Hong-ying Man

J. Comp. Math., 22 (2004), pp. 905-920

Preview Full PDF Citation 35 645 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80